# SDR AALA202204192130

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 4,156 hours, 1,042 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001MT
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 HOURS 20 MIN INTO FLIGHT, LEVEL CRUISE ALT. 30,000FT. ECAM BRAKES HOT. ON WHEEL PAGE BRAKE 3 TEMP BETWEEN 350? ? 550? ALL OTHER TEMPS 20?. DESCENDED TO 18,000 FT. SLOWED TO 210 KNOTS PERFORMED ECAM PROCEDURE. TEMP ON BRAKE 3 IMMEDIATELY RETURNED TO 20? UPON GEAR EXTENSION. RETRACTED GEAR, CLIMBED, CONTINUED FLIGHT WITH ALL NORMAL INDICATIONS. MAINTENANCE REPLACED THE #3 BRAKE TEMPERATURE SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-47-15.
